MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 6; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 6; CEMENTLESS STEM
Model Number 01.12.036
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 november 2021.Lot 04-1683: (b)(4) items manufactured and released on 25-feb-2005.Expiration date: 2009-11-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2017.Clinical evaluation performed by medical affairs director: 15 years after primary cementless tha, a trauma causes pelvic fracture and consequent mobilization of the acetabular cup.During revision surgery, the stem is deemed loose too and replaced.No reason to suspect a faulty device as the root cause for this adverse event.Additional item involved in the event, batch review performed on 11 november 2021: cup: versafitcup cc 01.26.50mbt acetabular shell cc ø 50 lot.060775 (the item is not registered in usa).Lot 060775: (b)(4) items manufactured and released on 10-jul-2006.Expiration date: 2011-may-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2017.
 
Event or Problem Description
The loosening of the cup was noticed in a control x-ray, the loosening of the stem was noticed during surgery.Loosening was maybe due to a trauma of the patient.Revision surgery was performed 15 years and 2 months after primary, all implants were replaced.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 6
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12891360
Report Number3005180920-2021-00943
Device Sequence Number4571975
Product Code LZO
UDI-Device Identifier07630030802188
UDI-Public07630030802188
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2009
Device Model Number01.12.036
Device Catalogue Number01.12.036
Device Lot Number04-1683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight56 KG
Patient RaceWhite